# SDR FDEA201305311153

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 146N88491
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE STR 26L AFT END ATTACHMENT FITTING HAS CORROSION BS 1720.  REMOVED CORROSION ON STRINGER 26L END FITTING IAW SRM 51-10-02, ORIGINAL THICKNESS .090, REMAINING THICKNESS .066, NO SRM ALLOWABLE LIMITS.  R & R END FITTING IAW DWG 146N8849, SH 1 REV- AND SRM-51-40-02, CAT."A" MAJOR REPAIR.
